Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

May 18, 2011Adams County, Cumberland County, Pennsylvania

NWS State College, PA issued this special weather statement at May 18, 2011, 11:21 PM EDT for Adams County, Cumberland County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2011, 11:21 PM EDT (03:21 UTC)
Expired
May 19, 2011, 12:15 AM EDT
In force
54 min
Issued by
NWS State College, PA

Counties Adams County, PA, Cumberland County, PA

The radar

The Sterling radar (KLWX), 112 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 978 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
978 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WWUS81 KCTP 190321
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 PM EDT WED MAY 18 2011

PAZ063-064-190415-
ADAMS PA-CUMBERLAND PA-
1121 PM EDT WED MAY 18 2011

...STRONG THUNDERSTORMS WILL AFFECT WESTERN ADAMS AND WESTERN 
CUMBERLAND COUNTIES THROUGH 1215 AM EDT...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS AND
CUMBERLAND COUNTIES AT 1116 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING 
FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK 
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL 
FROM THESE STRONG THUNDERSTORMS IN JUST A 30 MINUTE PERIOD...AND 
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE 
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL IMPACT GETTYSBURG...CASHTOWN...WALNUT BOTTOM AND 
NEWVILLE BETWEEN 1125 PM AND 1215 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204 AND 219...I-81 BETWEEN
MILE MARKERS 26 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 97.

LAT...LON 3980 7728 3994 7747 3997 7746 4003 7752
      4020 7759 4025 7732 4011 7719 3973 7717

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 18, 10:29 PM EDT, 52 minutes earlier.

Area forecast discussion, May 18, 10:29 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1029 PM EDT WED MAY 18 2011

.SYNOPSIS...
A DEEP UPPER-LEVEL TROUGH OVER THE CENTRAL APPALACHIANS WILL MOVE
VERY SLOWLY NORTHWARD INTO THE UPPER OHIO VALLEY ON THURSDAY
BEFORE SHIFTING EASTWARD OVER PENNSYLVANIA AND OUT TO SEA BY
SATURDAY. MODERATING TEMPERATURES AND A PERIOD OF MAINLY DRY
WEATHER APPEAR IN STORE FOR THE WEEKEND AS AN UPPER LEVEL RIDGE
BUILDS EASTWARD FROM THE MIDWEST. ABOVE NORMAL TEMPERATURES ARE
POSSIBLE BY EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 7 AM THURSDAY MORNING/...
SLOW MOVING CELLS AGAIN POPPING UP IN THE SRN TIER AS YET ANOTHER
SPOKE OF FORCING MOVES NORTHWARD INTO THE REGION. CONGESTION OF
CELLS OVER THAT AREA MAY CREATE SOME MINOR FLOODING EARLY TONIGHT.
BUT THE TREND IS FOR LESS COVERAGE ON THE WHOLE. HEAVIEST RAIN
RIGHT NOW IS ALSO OVER AREAS THAT HAD LESS TONIGHT...BUT STILL
REMAIN PRETTY WET. WILL CONTINUE TO GO WITH SCT WORDING FOR THE
ENTIRE FOR THE REST OF THE NIGHT...SINCE SMALL ECHOES STILL
POPPING UP HERE AND THERE. MESO MODELS SEEM TO BE HAVING LOTS OF
TROUBLE WITH CURRENT SITUATION...MAINLY IN CONVECTIVE
INTIATION. SO WITH LITTLE CONSENSUS IN TIMING/COVERAGE OR
QPF...THE BROADBRUSH APPCH IS PROBABLY THE WAY TO GO. A MUGGY
NIGHT AND AREAS OF FOG WILL PERSIST SINCE WINDS ARE LIGHT AND SE
OR VARIABLE.

&&

.SHORT TERM /7 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE STUBBORN CUTOFF LOW WILL MOVE ACRS CENTRAL PA ON THUR BEFORE
SHIFTING TO THE NEW ENGLAND COAST BY THE END OF THE PERIOD. COOL
AIR ALOFT WILL PROMOTE STEEP LAPSE RATES AND SCT TO NMRS DIURNALLY
DRIVEN SHOWERS AND TSTMS. SFC RIDGE WILL BEGIN TO BUILD INTO THE
AREA LATE FRI NGT WHICH SHOULD SPELL AN END TO THE PCPN FROM WEST
TO EAST.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
SLOWLY DIGGING /AND SLIGHTLY RETROGRADING/ TROUGHING ACROSS
CENTRAL CANADA WILL ESCORT THE ERN CLOSED LOW OUT TO SEA BY SAT.
BUT CHANCE FOR SHOWERS/AFTERNOON TSTMS WILL PERSIST INTO FRI
BEFORE AMPLIFIED UPPER RIDGE MOVES IN FOR LATE WEEKEND. SAT/SUN
WILL BE NOTICABLY WARMER WITH HIGHS APPROACHING 80F AS A WARM
FRONT DEVELOPS AND SLIPS THROUGH. BEHIND WARM FRONT...CHANCE FOR
SCT CONVECTION WILL RETURN AND LINGER THROUGH MUCH OF THE WEEK AS
TROUGH WEAKENS OVER THE GREAT LAKES AND WEAK BERMUDA HIGH SETS UP
OVER W ATLANTIC. TEMPERATURES REMAIN AT OR SLIGHTLY ABOVE
AVERAGE NEXT WEEK.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
A NEARLY STATIONARY LOW PRESSURE SYSTEM OVER VA WILL KEEP A DEEP
EAST TO SOUTHEAST FLOW OF MOIST AIR OFF THE WESTERN ATLANTIC...
PRODUCING POOR FLYING CONDS ACROSS MOST OF CENTRAL PA TONIGHT AND
THU AM. EXPECT MOST IF NOT ALL AREAS TO BE VFR BY AFT...BUT THERE
WILL STILL BE A CHC OF A SHOWER OR STORM. MVFR AND EVEN IFR CONDITIONS
COULD DEVELOP AGAIN THU NIGHT. FRIDAY LOOKS SIMILAR TO THU...BUT
SHOWERS AND STORMS LESS LIKELY...MAINLY FAR EASTERN AREAS.

EXPECT DECENT CONDITIONS FOR THE WEEKEND INTO MONDAY. STILL A CHC
OF A SHOWER FAR WESTERN AREAS LATE SUNAY INTO MONDAY...BUT NOTHING
WIDESPREAD AS THE CURRENT SITUATION IS.

OUTLOOK...
FRI...SCT SHOWER POSSIBLE.
SAT...NO SIG WX EXPECTED.
SUN-MON...MAINLY VFR...BUT SCT TSTMS MAINLY W HALF.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DANGELO
SHORT TERM...DEVOIR/STEINBUGL
LONG TERM...RXR
AVIATION...GARTNER/MARTIN/RXR
Hazardous weather outlook, May 18, 8:32 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 PM EDT WED MAY 18 2011

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-200045-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
832 PM EDT WED MAY 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-200045-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
832 PM EDT WED MAY 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLE SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON
THURSDAY AFTERNOON AND EVENING. HEAVY RAIN MAY ALSO OCCUR OUT OF
THE THUNDERSTORMS. THE ALREADY WET GROUND MAY ALLOW ANY RAINFALL
THURSDAY TO RUN OFF INTO THE STREAMS VERY QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DANGELO

In the hours before

Special weather statement, May 18, 6:32 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT WED MAY 18 2011

PAZ028-049-050-052-056-057-182315-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA-
632 PM EDT WED MAY 18 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN PERRY...NORTHERN DAUPHIN...SNYDER...SOUTHWESTERN
NORTHUMBERLAND AND UNION COUNTIES...

AT 624 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREMONT TO SKYLINE VIEW...MOVING NORTHWEST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR BEAVERTOWN AROUND
640 PM...TROXELVILLE AROUND 650 PM...MIDDLEBURG AROUND 700 PM...
HARTLETON AROUND 710 PM AND PENNS CREEK AROUND 720 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 202 AND 206...I-81 NEAR MILE MARKER 71.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
15...ROUTE 209...ROUTE 522...STATE ROAD 45.

LAT...LON 4032 7682 4086 7734 4102 7717 4111 7694
      4040 7666

FORECASTER: RXR
Local storm report, May 18, 7:10 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
710 PM EDT WED MAY 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      YORK                    39.96N  76.73W
05/18/2011                   YORK               PA   TRAINED SPOTTER

            SPOTTER REPORTED TYLER RUN CREEK OUT OF BANKS IN
            SOUTHERN YORK

0455 PM     FLASH FLOOD      MEYERSDALE              39.81N  79.03W
05/18/2011                   SOMERSET           PA   911 CALL CENTER

            LOCALIZED FLOODING AND ROAD CLOSURES

&&

EVENT NUMBER CTP1100095 CTP1100096

MACH
Special weather statement, May 18, 8:15 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
815 PM EDT WED MAY 18 2011

PAZ006-012-037-041-190115-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-TIOGA PA-
815 PM EDT WED MAY 18 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON...
NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER AND SOUTHWESTERN TIOGA
COUNTIES...

AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMMAL...MOVING
NORTHWEST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR HYNER AROUND 830 PM...RENOVO AROUND 850 PM...SLATE RUN AROUND
900 PM...CEDAR RUN AROUND 910 PM AND OLE BULL STATE PARK AROUND 920
PM.

THIS WILL IMPACT STATE ROAD 120.

LAT...LON 4157 7803 4171 7753 4130 7730 4117 7757

FORECASTER: MARTIN
Special weather statement, May 18, 8:52 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
852 PM EDT WED MAY 18 2011

PAZ005-006-037-190145-
MCKEAN PA-POTTER PA-TIOGA PA-
852 PM EDT WED MAY 18 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKEAN...POTTER AND
WESTERN TIOGA COUNTIES...

AT 846 PM EDT...A STRONG THUNDERSTORM WAS NEAR OLE BULL STATE PARK...
MOVING NORTHWEST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR CHERRY SPRINGS STATE PARK AROUND 900 PM...LYMAN RUN STATE PARK
AROUND 910 PM...COUDERSPORT AROUND 920 PM...ULYSSES AROUND 930 PM AND
GENESEE AROUND 950 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
446...STATE ROAD 449.

LAT...LON 4156 7745 4149 7802 4200 7840 4201 7759

FORECASTER: MARTIN
Special weather statement, May 18, 10:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 PM EDT WED MAY 18 2011

PAZ036-064-190300-
ADAMS PA-FRANKLIN PA-
1033 PM EDT WED MAY 18 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
WESTERN ADAMS COUNTIES...

AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARROLL
VALLEY...MOVING NORTH AT 15 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE
HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CASHTOWN
AROUND 1100 PM.

THIS WILL IMPACT ROUTE 30 FROM NEAR CALEDONIA STATE PARK TO WEST OF
SEVEN STARS.

LAT...LON 3992 7751 4002 7723 3972 7731 3971 7734
      3972 7754

FORECASTER: DANGELO
Special weather statement, May 18, 11:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 PM EDT WED MAY 18 2011

PAZ063-064-190415-
ADAMS PA-CUMBERLAND PA-
1121 PM EDT WED MAY 18 2011

...STRONG THUNDERSTORMS WILL AFFECT WESTERN ADAMS AND WESTERN
CUMBERLAND COUNTIES THROUGH 1215 AM EDT...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS AND
CUMBERLAND COUNTIES AT 1116 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL
FROM THESE STRONG THUNDERSTORMS IN JUST A 30 MINUTE PERIOD...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL IMPACT GETTYSBURG...CASHTOWN...WALNUT BOTTOM AND
NEWVILLE BETWEEN 1125 PM AND 1215 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204 AND 219...I-81 BETWEEN
MILE MARKERS 26 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 97.

LAT...LON 3980 7728 3994 7747 3997 7746 4003 7752
      4020 7759 4025 7732 4011 7719 3973 7717

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:15 PM EDTSpecial Weather StatementCTPClinton60 min
May 18, 8:52 PM EDTSpecial Weather StatementCTPPotter53 min
May 18, 9:22 PM EDTFlash Flood WarningCTPLycoming83 min
May 18, 10:19 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Fulton, Huntingdon116 min
May 18, 10:33 PM EDTSpecial Weather StatementCTPAdams27 min
May 18, 11:49 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry116 min
May 19, 12:22 AM EDTSpecial Weather StatementCTPCentre, Juniata, Mifflin53 min
May 19, 12:31 AM EDTAreal Flood AdvisoryCTPCentre, Clinton, Mifflin, Snyder, Union119 min
May 19, 12:56 AM EDTSpecial Weather StatementCTPSnyder64 min
May 19, 1:10 AM EDTSpecial Weather StatementCTPDauphin, Snyder65 min
May 19, 1:20 AM EDTSpecial Weather StatementCTPClinton55 min
May 19, 2:08 AM EDTSpecial Weather StatementCTPLancaster37 min
May 19, 2:29 AM EDTAreal Flood AdvisoryCTPAdams, York2 hr
May 19, 3:24 AM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more3 hr
May 19, 3:33 AM EDTRiver Flood WarningCTPClinton14 hr
May 19, 3:55 AM EDTFlash Flood WarningCTPDauphin3 hr
May 19, 5:56 AM EDTAreal Flood AdvisoryCTPLycoming, Montour, Northumberland, Union94 min
May 19, 11:41 AM EDTAreal Flood AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 7 more3 hr
May 19, 1:27 PM EDTSpecial Weather StatementCTPLebanon33 min
May 19, 1:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Lebanon, Northumberland, Schuylkill49 min
May 19, 2:00 PM EDTFlash Flood WarningCTPLycoming3 hr
May 19, 3:18 PM EDTSpecial Weather StatementCTPCumberland27 min
May 19, 4:22 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York3 hr
May 19, 4:28 PM EDTSpecial Weather StatementCTPAdams62 min
May 19, 4:46 PM EDTSpecial Weather StatementCTPYork59 min
May 19, 5:03 PM EDTSpecial Weather StatementCTPMcKean57 min
May 19, 6:13 PM EDTFlash Flood WarningCTPMcKean3 hr
May 19, 6:13 PM EDTSpecial Weather StatementCTPPotter32 min
May 19, 6:47 PM EDTAreal Flood WarningCTPPotter, Tioga3 hr

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.